# SDR ASAA9810010

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 873203041
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 54 - DURING FLIGHT IT WAS REPORTED THAT THE EMERGENCY EXIT FLOOR TRACK LIGHTS ILLUMINATED UNCOMMANDED AND THEN EXTINGUISHED AFTER A FEW MINUTES.  REPLACED FORWARD AND AFT TRANSMITTERS AND LIGHTS OPERATED NORMALLY.  (M)
